# SDR UIEA2019082105243

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B139243
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1200, LBL 33 TO 55, FLOOR SUPPORT HOLE ELONGATED. M/D STA 1200, LBL 33 TO LBL 55, FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER AMM 20-51-01.
